MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG HP REV TC3 BOX TRIAL SZ4; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND 9616671 SIG HP REV TC3 BOX TRIAL SZ4; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 201103014
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw won¿t thread into the femoral trial.Also the screw will fall out.Sales representative think it¿s worn out and need a replacement.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirmed the reported inability to assemble.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ4
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7832382
Report Number1818910-2018-68130
Device Sequence Number2062166
Product Code LXH
UDI-Device Identifier10603295081357
UDI-Public10603295081357
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103014
Device Lot NumberSO2008387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/06/2018
10/01/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/18/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR